Mathematische Zeitschrift

, Volume 197, Issue 3, pp 365–393 | Cite as

Regularity of generalized solutions of Monge-Ampère equations

  • John I. E. Urbas


Generalize Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aleksandrov, A.D.: Almost everywhere existence of the second differential of a convex function and some properties of convex surfaces connected with it. Učen. Zap. Leningrad. Gos. Univ.37, Mat. 3, 3–35, (1939) [Russian]Google Scholar
  2. 2.
    Aleksandrov, A.D.: Smoothness of a convex surface of bounded Gaussian curvature. Dokl. Akad. Nauk. SSSR36, 195–199 (1942) [Russian]Google Scholar
  3. 3.
    Aleksandrov, A.D.: Die innere Geometrie der konvexen Flächen. Berlin: Akademie-Verlag, 1955Google Scholar
  4. 4.
    Aleksandrov, A.D.: Dirichlet's problem for the equation Det |z ij|=Ψ(z 1, ...,z n,z, x 1, ...,x n). Vestn. Leningr. Univ.18, 5–29 (1963) [Russian]Google Scholar
  5. 5.
    Aleksandrov, A.D.: Uniqueness conditions and estimates for the solution of the Dirichlet problem. Vestn. Leningr. Univ.18, 5–29 (1963) [Russian]. English translation in Am. Math. Soc. Transl. (2)68, 89–119 (1968)Google Scholar
  6. 6.
    Aleksandrov, A.D.: Majorization of solutions of second-order linear equations, Vestn. Leningr. Univ.21, 5–25, (1966) [Russian]. English translation in Am. Math. Soc. Transl. (2)68, 120–143 (1968)Google Scholar
  7. 7.
    Bakel'man, I.Ya.: The Dirichlet problem for the ellipticn-dimensional Monge-Ampère equations and related problems in the theory of quasilinear equations, Proceedings of Seminar on Monge-Ampère Equations and Related Topics (Firenze 1980), Instituto Nazionale di Alta Matematica, Roma, 1–78 (1982)Google Scholar
  8. 8.
    Caffarelli, L., Nirenberg, L., Spruck, J.: The Dirichlet problem for nonlinear second order elliptic equations. I. Monge-Ampère equation. Commun. Pure Appl. Math.37, 369–402 (1984)Google Scholar
  9. 9.
    Caffarelli, L., Nirenberg, L., Spruck, J.: The Dirichlet problem for the degenerate Monge-Ampère equation. (To appear)Google Scholar
  10. 10.
    Cheng, S.-Y., Yau, S.T.: On the regularity of the Monge-Ampère equation det (∂2 u/∂x ix j) =F(x, u). Commun. Pure Appl. Math.30, 41–68 (1977)Google Scholar
  11. 11.
    Donaldson, T.K., Trudinger, N.S.: Orlicz-Sobolev spaces and imbedding theorems. J. Funct. Anal.8, 52–75 (1971)Google Scholar
  12. 12.
    Gilbarg, D., Trudinger, N.S.: Elliptic partial differential equations of second order, Second Edition. Berlin-Heidelberg-New York-Tokyo: Springer 1983Google Scholar
  13. 13.
    Heinz, E.: Über die Differentialungleichung 0<α≦rts 2≦β<∞. Math. Z.72, 107–126 (1959)Google Scholar
  14. 14.
    Ivochkina, N.M.: Construction of a priori bounds for convex solutions of the Monge-Ampère equation by integral methods. Ukrain. Mat. Ž.30, 45–53 (1978) [Russian]Google Scholar
  15. 15.
    Ivochkina, N.M.: Classical solvability of the Dirichlet problem for the Monge-Ampère equation. Zap. Naučn. Semin. Leningr. Otd. Mat. Inst. Steklova (LOMI)131, 72–79 (1983) [Russian]Google Scholar
  16. 16.
    Jensen, R.: The maximum principle for viscosity solutions of fully nonlinear second order partial differential equations. (To appear)Google Scholar
  17. 17.
    Kufner, A., John, O., Fučik, S.: Function spaces, Leyden: Noordhoff 1977Google Scholar
  18. 18.
    Nikolaev, I.G., Shefel', S.Z.: Convex surfaces with positive bounded specific curvature and a priori estimates for Monge-Ampère equations. Sib. Mat. Ž.26, 120–136 (1985) [Russian]Google Scholar
  19. 19.
    Pogorelov, A.V.: Monge-Ampère equations of elliptic type, Groningen: Noordhoff 1964Google Scholar
  20. 20.
    Pogorelov, A.V.: On the regularity of generalized solutions of the equation det(∂2 u/∂x ix j) = ψ(x 1, ...,x n) > 0. Dokl. Akad. Nauk. SSSR200, 543–547 (1971) [Russian]. English translation in Soviet Math. Dokl.12, 1436–1440 (1971)Google Scholar
  21. 21.
    Pogorelov, A.V.: The Dirichlet problem for then-dimensional analogue of the Monge-Ampère equation. Dokl. Akad. Nauk. SSSR201, 790–793 (1971) [Russian]. English translation in Soviet Math. Dokl.12, 1727–1731 (1971)Google Scholar
  22. 22.
    Pogorelov, A.V.: Extrinsic geometry of convex surfaces. Providence: American Mathematical Society 1973Google Scholar
  23. 23.
    Pogorelov, A.V.: The Minkowski multidimensional problem. New York: J. Wiley 1978Google Scholar
  24. 24.
    Pogorelov, A.V.: Regularity of generalized solutions of the equation det (u ij)π(▽u, u, x)=Ψ(x). Dokl. Akad. Nauk. SSSR275, 26–28 (1984), [Russian]. English translation in Soviet Math. Dokl.29, 159–161 (1984)Google Scholar
  25. 25.
    Rauch, J., Taylor, B.A.: The Dirichlet problem for the multi-dimensional Monge-Ampère equation, Rocky Mt. J. Math.7, 345–364 (1977)Google Scholar
  26. 26.
    Sabitov, I.Kh.: The regularity of convex regions with a metric that is regular in the Hölder classes. Sibirsk. Mat. Ž.17, 907–915 (1976) [Russian]. English translation in Sib. Math. J.17, 681–687 (1976)Google Scholar
  27. 27.
    Schulz, F.: Über die Differentialgleichungrts 2=f und das Weylsche Einbettungsproblem. Math. Z.179, 1–10 (1982)Google Scholar
  28. 28.
    Schulz, F.: Über nichtlineare, konkave elliptische Differentialgleichungen. Math. Z.191, 429–448 (1986)Google Scholar
  29. 29.
    Trudinger, N.S.: Regularity of solutions of fully nonlinear elliptic equations. Boll. Unione Mat. Ital. (6)3-A, 421–430 (1984)Google Scholar
  30. 30.
    Trudinger, N.S., Urbas, J.I.E.: On second derivative estimates for equations of Monge-Ampère type. Bull. Aust. Math. Soc.30, 321–334 (1984)Google Scholar
  31. 31.
    Urbas, J.I.E.: The equation of prescribed Gauss curvature without boundary conditions. J. Differ. Geom.20, 311–327 (1984)Google Scholar
  32. 32.
    Urbas, J.I.E.: The generalized Dirichlet problem for equations of Monge-Ampère type. Ann. Inst. Henri Poincaré, Analyse Non Linéaire3, 209–228 (1986)Google Scholar
  33. 33.
    Wang, R.H., Jiang, J.: Another approach to the Dirichlet problem for equations of Monge-Ampère type. Northeastern Math. J.1, 27–40 (1985)Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • John I. E. Urbas
    • 1
  1. 1.Centre for Mathematical AnalysisAustralian National UniversityCanberraAustralia

Personalised recommendations